Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

HIV Drug ResistanceHIV Drug Resistance
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


treatment
Jun 7, 2001

someone really dear to me is hiv positive and is on neupogen cell replacement therapy, she is now haveing pain in her joints, is this normal? Should she be really concerned that somthing else is going wrong? She has been positive for 10 years with no complications, other than fatigue occasionally. Her medications include viracept, and tricyclovir i think.

Response from Dr. Bartlett

Neupogen is a drug given to raise the white blood cell count. Bone pain is a relatively common side effect of Neupogen, and I wonder if your friend's pain isn't really coming from her bones and not her joints. The affected bones are typically long bones which have the maorrow in them that produces blood cells. Medications such as ibuprofen can help relieve the pain, and she should discuss this matter with her health care provider.


Previous
Is my body just giving up?
Next
Is my virus developing resistance?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement